# SDR IPXA09M55519

- Difficulty date: March 25, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SURVEY SEQUENCE 259-W3-001 LT WING NR 8 SLAT XOS 1179-1186 OUTER SKIN SURFACE.  DOUBLER REPAIR NEEDS VALIDATION DUE TO NO SRM REPAIR.  REPAIR DOUBLER REMOVED PER EN1158-09.  HFEC C/O ON EXISTING TRIM OUT AREA, FOUND NO CRACK EVDNT, 10X INSP.  C/O PER EN1158-09, SATIS, 1 EA REPAIR SKIN, 2 EA FILLERS, 2 EA SPLICES AND 1 EA STRAP FABRICATED PER EN1158-09.  REPAIR PARTS HOLES PICKED UP, REPROTECTED & PAINTED PER EN1158-09.  REPAIR PARTS INSTALLED PER EN1158-09.
